A Category Theoretic View of Nondeterministic Recursive Program Schemes

Author Daniel Schwencke

Thumbnail PDF


  • Filesize: 0.52 MB
  • 16 pages

Document Identifiers

Author Details

Daniel Schwencke

Cite AsGet BibTex

Daniel Schwencke. A Category Theoretic View of Nondeterministic Recursive Program Schemes. In Computer Science Logic (CSL'11) - 25th International Workshop/20th Annual Conference of the EACSL. Leibniz International Proceedings in Informatics (LIPIcs), Volume 12, pp. 496-511, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2011)


Deterministic recursive program schemes (RPS's) have a clear category theoretic semantics presented by Ghani et al. and by Milius and Moss. Here we extend it to nondeterministic RPS's. We provide a category theoretic notion of guardedness and of solutions. Our main result is a description of the canonical greatest solution for every guarded nondeterministic RPS, thereby giving a category theoretic semantics for nondeterministic RPS's. We show how our notions and results are connected to classical work.
  • recursive program scheme
  • nondeterminism
  • powerset monad
  • distributive law
  • final coalgebra


  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    PDF Downloads
Questions / Remarks / Feedback

Feedback for Dagstuhl Publishing

Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail